Clinical predictors of prolonged delay in return of the international normalized ratio to within the therapeutic range after excessive anticoagulation with warfarin.

@article{Hylek2001ClinicalPO,
  title={Clinical predictors of prolonged delay in return of the international normalized ratio to within the therapeutic range after excessive anticoagulation with warfarin.},
  author={Elaine M. Hylek and Saundra Regan and Alan S. Go and Robert A. Hughes and Daniel E. Singer and Steven J. Skates},
  journal={Annals of internal medicine},
  year={2001},
  volume={135 6},
  pages={393-400}
}
Warfarin is effective in preventing thromboembolism. Patients taking warfarin often require temporary discontinuation of therapy in preparation for surgery or in response to an episode of excessive anticoagulation. Despite widespread and long-term use of warfarin in clinical practice, few data have been published on the patient-specific factors that influence the rate of normalization of the international normalized ratio (INR) after interruption of warfarin therapy. Published guidelines on… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 55 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 36 references

Impact of age on the rate of decline of the international normalized ratio (INR) in anticoagulated patients with INR .6 [Abstract

  • EM Hylek, SJ Skates, L Henault, DE. Singer
  • J Gen Intern Med
  • 1999
1 Excerpt

Similar Papers

Loading similar papers…